On the (\(1,p\))-Poincaré inequality. (English) Zbl 1287.46029

Summary: We show that \(s\)-John domains satisfy the (\(1,p\))-Poincaré inequality for all finite \(p>p_0\). We prove that the lower bound \(p_0\) is sharp. We formulate a conjecture concerning (\(q,p\))-Poincaré inequalities in \(s\)-John domains, \(1\leq q\leq p\).


46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
26D10 Inequalities involving derivatives and differential and integral operators
Full Text: Euclid


[1] \beginbotherref \oauthor\binitsJ. \bsnmBoman, \(L^p\)-estimates for very strongly elliptic systems , Reports no. 29, Department of Mathematics, University of Stockholm, Sweden, 1982. \endbotherref \endbibitem
[2] \beginbarticle \bauthor\binitsR. C. \bsnmBrown, \batitleSome embeddings of weighted Sobolev spaces on finite measure and quasibounded domains, \bjtitleJ. Inequal. Appl. \bvolume2 (\byear1998), page 325-\blpage356. \endbarticle \endbibitem · Zbl 0932.46024
[3] \beginbarticle \bauthor\binitsS.-K. \bsnmChua and \bauthor\binitsR. L. \bsnmWheeden, \batitleSelf-improving properties of inequalities of Poincaré type on \(s\)-John domains, \bjtitlePacific J. Math. \bvolume250 (\byear2011), page 67-\blpage108. \endbarticle \endbibitem · Zbl 1214.26014
[4] \beginbarticle \bauthor\binitsD. E. \bsnmEdmunds and \bauthor\binitsR. \bsnmHurri-Syrjänen, \batitleWeighted Poincaré inequalities and Minkowski content, \bjtitleProc. Roy. Soc. Edinburgh Sect. A \bvolume125 (\byear1995), no. \bissue4, page 817-\blpage825. \endbarticle \endbibitem · Zbl 0846.26011
[5] \beginbarticle \bauthor\binitsW. D. \bsnmEvans and \bauthor\binitsD. J. \bsnmHarris, \batitleSobolev embeddings for generalized ridge domains, \bjtitleProc. London Math. Soc. (3) \bvolume54 (\byear1987), page 141-\blpage175. \endbarticle \endbibitem · Zbl 0591.46027
[6] \beginbbook \bauthor\binitsD. \bsnmGilbarg and \bauthor\binitsN. S. \bsnmTrudinger, \bbtitleElliptic partial differential equations of second order, \bsertitleGrundlehren Math. Wiss., vol. \bseriesno224, \bpublisherSpringer, \blocationBerlin, \byear1977. \endbbook \endbibitem
[7] \beginbarticle \bauthor\binitsP. and \bauthor\binitsP. \bsnmKoskela, \batitleIsoperimetric inequalities and imbedding theorems in irregular domains, \bjtitleJ. London Math. Soc. (2) \bvolume58 (\byear1998), page 425-\blpage450. \endbarticle \endbibitem
[8] \beginbarticle \bauthor\binitsP. \bsnmHarjulehto and \bauthor\binitsR. \bsnmHurri-Syrjänen, \batitleOn a \((q,p)\)-Poincaré inequality, \bjtitleJ. Math. Anal. Appl. \bvolume337 (\byear2008), page 61-\blpage68. \endbarticle \endbibitem · Zbl 1130.46017
[9] \beginbarticle \bauthor\binitsR. \bsnmHurri, domains in \(\mathbb{R}^n\), \bjtitleAnn. Acad. Sci. Fenn. Ser. A I Math. Dissertationes \bvolume71 (\byear1988), page 1-\blpage42. \endbarticle \endbibitem
[10] \beginbarticle \bauthor\binitsD. \bsnmJerison, \batitleThe Poincaré inequality for vector fields satisfying Hörmander’s condition, \bjtitleDuke Math. J. \bvolume53 (\byear1986), page 503-\blpage523. \endbarticle \endbibitem · Zbl 0614.35066
[11] \beginbarticle \bauthor\binitsT. and \bauthor\binitsJ. \bsnmMaly, \batitleSobolev inequalities on sets with irregular boundaries, \bjtitleZ. Anal. Angew. \bvolume19 (\byear2000), page 369-\blpage380. \endbarticle \endbibitem · Zbl 0959.46020
[12] \beginbarticle \bauthor\binitsP. \bsnmKoskela, \bauthor\binitsJ. \bsnmOnninen and \bauthor\binitsJ. T. \bsnmTyson, \batitleQuasihyperbolic boundary conditions and Poincaré domains, \bjtitleMath. Ann. \bvolume323 (\byear2002), page 811-\blpage830. \endbarticle \endbibitem · Zbl 1007.30029
[13] \beginbarticle \bauthor\binitsO. \bsnmMartio and \bauthor\binitsM. \bsnmVuorinen, \batitleWhitney cubes, \(p\)-capacity, and Minkowski content, \bjtitleExposition. Math. \bvolume5 (\byear1987), no. \bissue1, page 17-\blpage40. \endbarticle \endbibitem
[14] \beginbbook \bauthor\binitsP. \bsnmMattila, \bbtitleGeometry of sets and measures in Euclidean spaces: Fractals and rectifiability, \bsertitleCambridge Studies in Advanced Mathematics, vol. \bseriesno44, \bpublisherCambridge University Press, \blocationCambridge, \byear1995. \endbbook \endbibitem
[15] \beginbbook \bauthor\binitsV. G. \bsnmMaz’ya, \bbtitleSobolev spaces with applications to elliptic partial differential equations, \bsertitleA Series of Comprehensive Studies in Mathematics, vol. \bseriesno342, \bpublisherSpringer, \blocationHeidelberg, \byear2011. \endbbook \endbibitem · Zbl 1217.46002
[16] \beginbbook \bauthor\binitsV. G. \bsnmMaz’ya and \bauthor\binitsS. V. \bsnmPoborchi, \bbtitleDifferentiable functions on bad domains, \bpublisherWorld Scientific, \blocationRiver Edge, NJ, \byear1997. \endbbook \endbibitem
[17] \beginbarticle \bauthor\binitsW. \bsnmSmith and \bauthor\binitsD. A. \bsnmStegenga, domains and Poincaré domains, \bjtitleTrans. Amer. Math. Soc. \bvolume319 (\byear1990), no. \bissue1, page 67-\blpage100. \endbarticle \endbibitem · Zbl 0707.46028
[18] \beginbbook \bauthor\binitsE. M. \bsnmStein, \bbtitleSingular integrals and differentiability properties of functions, \bpublisherPrinceton University Press, \blocationPrinceton, \byear1970. \endbbook \endbibitem
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.